Covariant representability for covariant multilinear operators

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

In this paper the notion of a covariant multilinear map from a C*-algebra to another is introduced. Covariant completely bounded symmetric multilinear maps are decomposed into covariant completely bounded and completely positive multilinear maps, and each covariant completely bounded map is covariantly representable in terms of covariant representations and bridging operators. We show that a covariant completely bounded multilinear map extends to a completely bounded multilinear map on the crossed product C*-algebra.

Original languageEnglish
Pages (from-to)285-301
Number of pages17
JournalRocky Mountain Journal of Mathematics
Volume31
Issue number1
DOIs
StatePublished - 2001 Jan 1

Keywords

  • Completely bounded multilinear maps
  • Covariant completely positive multilinear maps
  • Representable and covariant representable
  • Stinespring’s representation

Fingerprint Dive into the research topics of 'Covariant representability for covariant multilinear operators'. Together they form a unique fingerprint.

  • Cite this